# SDR MASA200700400

- Difficulty date: July 7, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 5,700 hours, 4,536 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: An 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ASH 2995 LGB - RETURNED TO FIELD DUE TO AFT LAV SMOKE WARNING W/SMOKE IN CABIN.  CONTRACT MX PERFORMED ENGINE RUNS AND OPERATIONAL CHECKS OF AIR CONDITIONING PACKS AND ISOLATED SOURCE OF SMOKE TO NR 2 PACK.  OPS CHECK GOOD.
